# SDR HALA2011112000513

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,748 hours, 19,543 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: No Test
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE TEST AUDIO INOPERATIVE.  RESET MASTER CAUTION SWITCH GROUND CHECKED OK.
